Espaces formels et Π-formels
Homotopie algébrique et algèbre locale, Astérisque no. 113-114  (1984), p. 96-108
@incollection{AST_1984__113-114__96_0,
     author = {F\'elix, Yves},
     title = {Espaces formels et $\Pi$-formels},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     pages = {96-108},
     zbl = {0546.55013},
     mrnumber = {749045},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1984__113-114__96_0}
}
Félix, Yves. Espaces formels et $\Pi$-formels, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 96-108. http://www.numdam.org/item/AST_1984__113-114__96_0/

[An] Anick D. Non commutative graded algebras and their Hilbert series. J. of algebra 78 (1982), 120-140. | Article | MR 677714 | Zbl 0502.16002

[Av] Avranov L. et Levin G. Factoring out the socle of a gorenstein ring. Preprint Stoklhom n° 14(1977) | MR 515760 | Zbl 0439.13015

[Ba] Babenko I. K. On real homotopy properties of complete intersections (Math. U.S.S.R. Izvestija - vol 15 (1980) n° 2). | Zbl 0443.14012

[Bar] Barr M. Harrison homology, Hochschild homology and triples. J. of Algebra 8, 314-323(1968). | Article | MR 220799 | Zbl 0157.04502

[B-L] Baues H. et Lemaire J. M. Minimal models in homotopy theory. Math. Ann. 225, 219-242(1977). | Article | MR 431172 | Zbl 0322.55019

[D] Deligne P, Griffitts P., Morgan J. et Sullivan D. Real homotopy theory of Kälher manifolds. Inventiones Math. 29, 245-274(1975). | Article | MR 382702 | Zbl 0312.55011

[F1] Felix Y. Dénombrement des types de k-homotopie. Théorie de la déformation. Mémoire n° 3 de la Société Math. de France (1981). | MR 607618 | Zbl 0452.55005

[F2] Felix Y. Modèles bifiltrés : une plaque tournante en homotopie rationnelle. Can J of Math (1982). | MR 645238 | Zbl 0489.55008

[F-H] Felix Y et Halperin S. Formal spaces with finite dimensional rational homotopy. Trans. A.M.S. 270 (1982), 575-588. | Article | MR 645331 | Zbl 0489.55009

[F-T] Felix Y et Thomas J. C. The radius of convergence of Poincaré series of loop spaces. Invent. Math. 68 (1982), 257-274. | Article | MR 666163 | Zbl 0476.55016

[Ge] Gerstenhaler M. The cohomology structure of an associative ring. Annals of Math. Vol 78, n° 2(1963) 267-288. | Article | MR 161898 | Zbl 0131.27302

[Ha] Halperin S. Lectures on minimal models. Publication interne - Lille n° 111 (1977). | Zbl 0505.55014

[H-S] Halperin S. et Stasheff J. Obstructions to homotopy equivalences. Advances in Math 32 (1979), 233-279. | Article | MR 539532 | Zbl 0408.55009

[Ha] Harrison D. Commutative algebras and cohomology. Trans. Amer. Math. Soc 104 (1962) 191-204. | MR 142607 | Zbl 0106.25703

[J] Jacobson C. On local flat homomorphisms and the Yoneda Ext-algebra of the fibre (publication interne Stockholm n° 8 (1982)). | Zbl 0572.13002

[Jo] Jozefiak T. Tate resolutions for commutative graded algebras over a local ring. Fund Math 74 (1972) 209-231. | Article | MR 301003 | Zbl 0236.13012

[La] Labute J. Algèbres de Lie et pro-p-groupes définis par une seule relation. Inventiones math. 4 - 142-158(1967). | Article | MR 218495 | Zbl 0212.36303

[Le] Lemaire J. M. « Autopie d'un meurtre » dans l'homologie d'une aglèbre de chaînes. Ann. scient. Ec. norm. sup. 11 (1978) 93-100. | Article | MR 500930 | Zbl 0382.55011

[L-S] Lemaire J. M. et Sirgrist F. Dénombrement de types d'homotopie rationnelle. C.R. Acad. Sc. Paris 287 (1978) Série A - 109-112. | MR 503736 | Zbl 0382.55005

[Lo] Lofwall C. On the subalgebra generated by the one-dimensional elements in the Yoneda Ext-algebra. Publication interne n° 5 (1976) Stockholm. | Zbl 0429.13008

[M] Miller T. On the formality of (k-1) connected compact manifolds of dimensional less than or equal to 4k-2. III. J. of Math. 23 (1979) 253-258. | MR 528561 | Zbl 0412.57014

[M-N] Miller T. et Neisendorfer J. Formal and coformal spaces . III. J. of Math 22 (1978) 565-580. | MR 500938 | Zbl 0396.55011

[N] Neisendorfer J. The rational homotopy groups of complete intersections. III. J. of Math. 23 (1979) 175-182. | MR 528555 | Zbl 0412.55006

[Ou]Outili A. Thèse de 3ème cycle Nice 1978).

[Pa] Papadima S. A A rational classification for spaces satisfying Poincaré duality Preprint series n° 73 (1981) Bucarest.

[Pr] Priddy S. Koszul resolutions. Trans. Amer. Math Soc. 152 (1970) 39-60. | Article | MR 265437 | Zbl 0261.18016

[Q] Quillen D. Rational homotopy theory. Ann. of Math. 90 (1969) 205-295. | Article | MR 258031 | Zbl 0191.53702

[R] Roos J. E. Relations between the Poincaré-Betti series of loop spaces and of local rings Preprint n° 8 (1978) Stockholm. | MR 563510 | Zbl 0415.13012

[S-S] Schlessinger M. et Stasheff J. Deformation theory and rational homotopy type. A paraître Publ. Sci. I.H.E.S.

[Sh] Shiga M. Rational homotopy type and self maps. J. Math. Soc. Japan - Vol 31 n° 3 (1979), 427-434. | Article | MR 535089 | Zbl 0405.55014

[St] Stasheff J. Rational Poincaré duality spaces (preprint 1979). | MR 684544 | Zbl 0488.55010

[Su] Sullivan D. Infinitesimal computations in topology. Publ. I.H.E.S. 47 (1977) 269-331. | MR 646078 | Zbl 0374.57002

[Ta] Tanré D. Modèles de Chen, Quillen, Sullivan et applications aux fibrations de Serre. Thèse Lille (1982). | MR 672424